


default search action
"Sliding Mode Control for Nonlinear Stochastic Semi-Markov Switching ..."
Wenhai Qi, Guangdeng Zong, Hamid Reza Karimi (2020)
- Wenhai Qi

, Guangdeng Zong
, Hamid Reza Karimi
:
Sliding Mode Control for Nonlinear Stochastic Semi-Markov Switching Systems With Application to SRMM. IEEE Trans. Ind. Electron. 67(5): 3955-3966 (2020)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













